# SDR FDEA2019112243034

- Difficulty date: November 4, 2019
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7406
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF SURFACE CORROSION ON L/H WING UPPER SURFACE BETWEEN STA   XORS-141.00   TO XORS-166.80    STR.22 TO STR-19....(MRK) REMOVED CORROSION ON L/H WING UPPER SURFACE BETWEEN STA XORS=130.40 TO   XORS=163.80 FRONT SPAR TO STR 16 REF SRM 57-00-01-1A & E.A. #: 1-5730-T0351592 "TITLE:   WING - PLATES AND SKINS - LH OUTER WING UPPER PANEL PNS  ARB7404-1/7406-1 - REWORK"
